Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Having pain in my groin and back after mirena coil fitted

Hi ive had the mirena coil fitted 3 weeks ago and have been suffering with pain in my groin and back. I went back to the gynacology unit and they gave me a scan an internal scan and said my coil was in the right place. The pain is more severe on a night and no painkillers ease it. It comes in waves like contractions. My gp prescribed me antibiotics last week in case of infection. I have finished these and the pain is still the same. Please help i cant handle these pains much longer
Asked On : Thu, 14 Apr 2011
Answers:  1 Views:  770
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

Since the Pain in the groin and back caused after the placement of mirena, you can remove the Mirena IUCD and opt barrier method of contraception(condoms)... If the pain still persists then investigations like USG scanning is needed to find the cause for the pain eg. kidney stone may also cause pain.. since you had already treated for the RTI ,do not take further anti biotics, remove the Mirena and observe for pain..
Answered: Wed, 22 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor